# SDR R61A2024031100108

- Difficulty date: March 6, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 25,214 hours, 17,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701005
- Condition: Dented
- Location: Frms 97-98
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DAMAGE TO SKIN FROM WORK STAND BETWEEN FRAMES 97-98 AND STRINGERS 28L-29L.INSTALLED FILLER AND DOUBLER IAW ETD2024-170-006591. ALSO REF VP-009049-2024 N/R #3 FOR WORK PERFORMED.
